Dr. I was reading some of the entries on here and saw in one someone had a side effect from propecia and asked about hair system and transplant. You said you thought it might accelerate his hair loss if he used a system. This made me wonder what other kinds of things could accelerate the loss cause it surely seems like I’ve done something that has. My loss started kind of at the temple area and was slow. but seemed like over night the entire top is falling out. I get large amounts on my pillow and in the shower. Even if I just brush my hand across the top of my head pretty softly I usually get a few on my hand. I’m trying to get propecia online. Which I thank you for telling me in a previous post that I could do that because I thought all those sites were scams and didn’t really look at them before you told me about that. Anyway with this rate of loss it seems like it will be completely noticable withing 2 or three months. I would really appriciate anything you might have to say on this matter. Thank you!!
Men go into hair loss cycles; you might just be going into such a cycle. Hair loss is caused by:
- genes (you are fixed with what you inherited)
- hormones (the testicles make testosterone, your body turns that into DHT, which actually causes hair loss)
- time (the longer the time that the hormones and the genes work on the hair, the worse it may become according to your inherited pattern)
Men who take steriods, who take testosterone or other similar medications, and men who are stressed (from marriage, school, work, etc.) can accelerate the hair loss process.
Before starting Propecia, you should get your scalp mapped out for miniaturization to have the proper diagnosis made and then determine in 6-8 months if the miniaturization was reversing. If you just buy the drug without a proper evaluation, you may never know what you are treating. With regard to Propecia purchases on the internet, I know that they are done, but I can not attest for the products that they are claiming is Propecia. Could be the real thing? It might not be!
The use of wigs tends to produce traction alopecia causing progressive hair loss as the wigs move around on the head, are removed and replaced.